# SDR AALA202104149021

- Difficulty date: April 8, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND RIB CRACKED ON HORIZONTAL STABILIZER LOCATED AT STA 129.5. INSTALLED AN ANGLE REPAIR ON RIB PER SRM 55-10-09-2R-4.
